# SDR SIMA20131003005

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 32,722 hours, 29,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND THE GROUND WIRE FOR THE LIGHT ASSY LOOSE.  SECURED GROUND WIRE IAW SWPM 20-13-05.  OPS CHECKED GOOD.
